MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER BIZACT; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES

COVIDIEN MFG DC BOULDER BIZACT; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Model Number BZ4112-
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Unspecified Infection (1930)
Date of Event 05/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Title: health related quality of life t-14 outcomes for pediatric bizact tonsillectomy source: medicina 2021, 57, 480 pp.1-8.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to literature source of study performed between july 2016 and october 2019, a study evaluated pediatric patients (age 1-16) who underwent tonsillectomy using bizact.There were 146 patients and complications included: post-tonsillectomy hemorrhage and infection.Three patients required reoperation for bleeding and hospital admission was required for infection.

Brand Name
BIZACT
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
MDR Report Key12273585
Report Number1717344-2021-01093
Device Sequence Number2839773
Product Code GEI
UDI-Device Identifier10884521552456
UDI-Public10884521552456
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K160539
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,l
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBZ4112-
Device Catalogue NumberBZ4112-
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2021
Initial Report FDA Received Date08/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age5 YR